Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I have Shortness of breath and shoulder chest pains constipation

Hi been a week I have shortness of breath my left shoulder hurts getting pains in the chest the doctor keeps saying im ok but i dont think so im wondering why its doing this i have constipation too i go to the bathroom but not much comes out can you tell me whats wrong cause at night its worse thanks.
Asked On : Sat, 26 Feb 2011
Answers:  6 Views:  631
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
are youmaking more pressure while stool pass .are you having any other problem like cough,cold ect if no then your problem is due to hard stool .due to that your muscle might have pulled as a result you might have these can take dindayal churna 1teaspoon at night.
Answered: Sat, 26 Feb 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
first of all you avoid constipation
take plenty of water and high roughage diet
take some laxatives that suits you
regarding chest painand other complains get a cardiac check up
any cardiac cause should be excluded
hoping earlyrecovery
Answered: Sat, 26 Feb 2011
I find this answer helpful
  User's Response
hi thanks i fixed the constipation bu tht echest pain still there missing breath all the time im only 23 years old and thanks for all th eanswers i will try tht is there any natural medecines ? im alergik to penecelin
Answered: Sat, 26 Feb 2011
  User's Response
and i quit smoking marijuana ever since i have this shortness of breath may it be cause of that i use to smoke alot of it been over 4 years i smoked it i quit been a week ever since i have thease probs breathing ?
Answered: Sat, 26 Feb 2011
General & Family Physician Dr. JItendra Sharma's  Response
Shortness of breath, with chest pain (your age ?, any risk factors- hypertension, diabetes), please get yourself evaluated.

Regarding hard stools- Tke food with fibre content and a laxative (bulk forming- isabgaul) may help.
Answered: Tue, 22 Mar 2011
I find this answer helpful
  User's Response
don't take laxatives.
drink water. tea, coffee and alcohol dries you out.
eat ground flax in cereal or on salads or in breakfast shakes.
flax seed oil is also great, but keep it in fridge or it becomes rancid.
eat prunes. they make cherry infused ones that are divine!

posted this as answer to another Q but works here:

took me years to figure out what my prob was: thought it was chest pain, thought it was my lungs at first, then when it got bad i thought i was having a heart attack. then it got REALLY bad and i realized that i could feel everything (food, spit) going down slowly and painfully. (after the initial feeling of "pill stuck in throat.")

then i heard - on "scrubs" no less - "what are the 5 main causes of chest pain?" one of them was gastro esophageal spasms! aha! started paying attention to when i get them. RED WINE PAIRED WITH CHOCOLATE SEEMS TO MAKE IT WORSE. CERTAIN MEDICATIONS SEEM TO MAKE IT WORSE. (just cuz the docs think you should take it doesn't mean your stomach thinks the same!) had it bad after dental work, thought it was my lungs from drilling dust, but it was this from the pain meds!

incidentally, you doctors should be ashamed of yourselves, suggesting painful and expensive tests and more drugs, when changing what and how you eat is such an obvious solution. FOOD ALLERGIES AND ALLERGIES TO AIRBORNE TOXINS, MOLD, DUST, POLLEN, ETC ARE A HUGE PROBLEM. AS IS DOCTORS PRESCRIBING PILLS LIKE CANDY...
Answered: Thu, 5 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor